MAUDE Adverse Event Report: ACE SURGICAL SUPPLY CO TRICAM; DENTAL IMPLANT

ACE SURGICAL SUPPLY CO TRICAM; DENTAL IMPLANT
Model Number 303516
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be an unsuccessful implant placement failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors.Correct use and procedural instructions are described in this product's instructions for use.
 
Event or Problem Description
It was reported primary stability and osseointegration was not achieved.Augmentation procedure was not performed at the time of surgery.Time of loss in relation to the implant was before restoration.Bleeding was also reported.Bone quality at the time of implant failure was type ii.Implant never fused to the bone.It pulled out when trying to remove the screw.

Brand Name
TRICAM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY CO
1034 pearl street
brockton MA 02301
MDR Report Key5427308
Report Number1287163-2016-00189
Device Sequence Number619682
Product Code DZE
UDI-Device Identifier00614950005208
UDI-Public00614950005208
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number303516
Device Catalogue Number303516
Device Lot Number14050014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2016
Initial Report FDA Received Date02/10/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR